MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 COMPOSIX MESH E/X; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 COMPOSIX MESH E/X; SURGICAL MESH
Catalog Number 0123680
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Inflammation (1932); Reaction (2414)
Date of Event 10/16/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As reported, it is alleged that post-implant of the composix e/x mesh, the patient developed an aseptic inflammatory reaction.Based on the information provided, it is unclear as to the degree to which the composix e/x mesh may have caused or contributed to the patient¿s postoperative course.No lot number has been provided; therefore, a review of the manufacturing records is not possible.The instructions-for-use (ifu) supplied with the device lists inflammation as a possible complication.Should additional information be provided, a supplemental mdr will be submitted.Not returned - remains implanted.
 
Event or Problem Description
It was reported that the patient was implanted with a composix e/x elliptical mesh in the thoracic cavity for chest wall reconstruction.It is alleged that the patient developed a post-op aseptic inflammatory reaction on (b)(6) 2020; an allergic reaction was also one of the possibilities.

Brand Name
COMPOSIX MESH E/X
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
MDR Report Key10790422
Report Number1213643-2020-20031
Device Sequence Number11722734
Product Code FTL
UDI-Device Identifier00801741031199
UDI-Public(01)00801741031199
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K002684
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number0123680
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/16/2020
Initial Report FDA Received Date11/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;